Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 102, NWS Austin/San Antonio, TX

May 11, 2015Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 1:00 PM CDT for Lee County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 1:00 PM CDT (18:00 UTC)
Expired
May 11, 2015, 1:30 PM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lee County, TX

The radar

The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:05 PM CDTTSTM WND DMG5 Se Loebau, TXA RESIDENT REPORTED TREE DAMAGE ON HIS PROPERTY AS WELL AS ADJACENT PROPERTIES OFF PRIVATE ROAD 1271.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS54 KEWX 111800
SVREWX
TXC287-111845-
/O.NEW.KEWX.SV.W.0102.150511T1800Z-150511T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 145 PM CDT

* AT 1259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIDDINGS...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GIDDINGS...DIME BOX...OLD DIME BOX...LOEBAU AND LINCOLN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
      3014 9686 3031 9704 3045 9687 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9669
      3030 9667 3029 9664
TIME...MOT...LOC 1759Z 242DEG 19KT 3028 9691 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
2 follow-up statements
530 
WWUS54 KEWX 111813
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT MON MAY 11 2015

TXC287-111845-
/O.CON.KEWX.SV.W.0102.000000T0000Z-150511T1845Z/
LEE TX-
113 PM CDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR EAST CENTRAL LEE COUNTY...

AT 113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIME BOX...OR
10 MILES NORTHEAST OF GIDDINGS...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DIME BOX AND LOEBAU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
      3016 9681 3029 9692 3040 9680 3039 9679
      3032 9674 3032 9669 3030 9667 3029 9664
TIME...MOT...LOC 1813Z 242DEG 19KT 3032 9683 

HAIL...1.00IN
WIND...60MPH
 
$$

AAT
722 
WWUS54 KEWX 111830
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 PM CDT MON MAY 11 2015

TXC287-111840-
/O.CAN.KEWX.SV.W.0102.000000T0000Z-150511T1845Z/
LEE TX-
130 PM CDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEE COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3025 9669 3025 9672 3024 9674 3020 9674
      3016 9681 3029 9692 3040 9680 3039 9679
      3032 9674 3032 9669 3030 9667 3029 9664
TIME...MOT...LOC 1829Z 242DEG 19KT 3036 9674 

$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:57 PM CDT, 3 minutes earlier.

Area forecast discussion, May 11, 12:57 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 PM CDT MON MAY 11 2015

.AVIATION...
OUTFLOW/WEAK FRONT IS PUSHING THROUGH BEXAR COUNTY. AREAS TO THE
NORTH HAVE A MODERATE N AND NE WIND BUT DEWPOINTS REMAIN HIGH SO
PARTIAL SUN HAS ALLOWED SHOWERS/ISOLATED THUNDER TO CONTINUE TO
THREAT AUS/SAT/SSF THROUGH THE REMAINDER OF THE AFTERNOON. CIGS
WILL GO UP AND DOWN FROM VFR TO MVFR DUE TO THE PROXIMITY OF THE
LIGHT TO MODERATE CONVECTION. AT THIS TIME WILL KEEP TS OUT OF THE
FORECAST FOR THE NEXT FEW HOURS. CONVECTION HAS CLEARED OUT OF THE
DRT AREA BUT AFTERNOON HEATING MAY REFIRE AS WELL. A LIGHT HAZE/BR
WILL KEEP VISBY BELOW 6SM AT TIMES ESPECIALLY FOR AUS/SAT/SSF.

I BRING A RETURN TO PREVAILING THUNDERSTORMS DURING THE OVERNIGHT
HOURS. EXACT TIMING IS TOUGH BUT MODELS BRING THE NEXT WAVE OVER
THE AREA AFTER MIDNIGHT. WILL START BY 03Z OUT WEST IN DRT AND
BRING INTO AUSTIN AT 07Z.

&&

.PREV DISCUSSION... /ISSUED 1146 AM CDT MON MAY 11 2015/

UPDATE...
SEVERE THUNDERSTORM WATCH #163 HAS BEEN ALLOWED TO EXPIRE. WE/LL
NEED TO MONITOR PORTIONS OF THE SOUTHERN EDWARDS PLATEAU AND RIO
GRANDE PLAINS FOR A STRONG STORM OR TWO THIS AFTERNOON AS DAYTIME
HEATING KICKS IN. OTHERWISE...CONCERNS FOR FLASH FLOODING HAVE
INCREASED. THE AREA OF IMMEDIATE CONCERN IS CENTERED ON BASTROP
AND LEE COUNTIES AS MODERATE TO HEAVY RAINFALL AND FLOODING ARE
ONGOING. THE FOCUS FOR SHOWERS AND THUNDERSTORMS IS EXPECTED TO
SHIFT SOUTH INTO THE HIGHWAY 90 CORRIDOR AS AN OUTFLOW BOUNDARY
MOVES SOUTHWARD. AS THIS BOUNDARY ENCOUNTERS THE MORE UNSTABLE AIR
SOUTH OF HIGHWAY 90...WE EXPECT ADDITIONAL SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS AFTERNOON. AS THE LOW-LEVEL JET
INCREASES OVERNIGHT...ANOTHER SURGE OF LOW-LEVEL MOISTURE WILL
MOVE INTO THE REGION...BRINGING A CONTINUE THREAT FOR LOCALLY
HEAVY RAINFALL. GIVEN THE ABOVE...WE HAVE ISSUED A FLASH FLOOD
WATCH FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 658 AM CDT MON MAY 11 2015/

AVIATION...
A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE TERMINALS
AND WILL BRING RAIN WITH REDUCED VISIBILITY. AFTER THIS LINE
PASSES THERE SHOULD BE SOME IMPROVEMENT FOR THE MORNING AND EARLY
AFTERNOON. CHANCES FOR TSRA WILL INCREASE LATE THIS AFTERNOON AND
CONTINUE THROUGH THE END OF THE TAF PERIOD. WHILE CONTINUOUS RAIN
IS NOT LIKELY...IT IS HARD TO DETERMINE WHEN IT WILL RAIN AND WHEN
IT WILL STOP. OVERALL FLYING CONDITIONS WILL MAINLY BE MVFR
THROUGH THIS PERIOD WITH ONLY OCCASIONAL IMPROVEMENTS TO VFR.

PREV DISCUSSION... /ISSUED 433 AM CDT MON MAY 11 2015/

UPDATE...
TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF
HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND
EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND
WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS.
CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A
SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM.

PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/

SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM
WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE
BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA
WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE
70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO
NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS
WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER
THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN
SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD
AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER
BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE
DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND
30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE
MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS
MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD
STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK
NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE
FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00
INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL
TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM
BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD
WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS
WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH
WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND
THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF
RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF
WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG
DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR
NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END
CHANCE POPS THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  65  73  66  78 /  70  80  80  70  70
AUSTIN BERGSTROM INTL AIRPORT  81  66  74  67  78 /  70  80  80  70  70
NEW BRAUNFELS MUNI AIRPORT     81  67  75  68  79 /  70  80  80  70  70
BURNET MUNI AIRPORT            77  61  70  64  75 /  60  70  80  70  70
DEL RIO INTL AIRPORT           83  67  77  68  80 /  60  70  70  70  70
GEORGETOWN MUNI AIRPORT        79  62  70  65  77 /  70  80  80  70  70
HONDO MUNI AIRPORT             83  67  77  68  81 /  70  70  80  70  70
SAN MARCOS MUNI AIRPORT        82  66  74  67  77 /  70  70  80  70  70
LA GRANGE - FAYETTE REGIONAL   83  69  77  70  80 /  70  80  80  60  70
SAN ANTONIO INTL AIRPORT       82  67  76  68  79 /  70  70  80  70  70
STINSON MUNI AIRPORT           83  69  77  70  80 /  70  80  80  70  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT MON MAY 11 2015

TXZ171>173-183>194-202>209-217>225-228-121730-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH
FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN
EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED
ALONG WITH POOR DRAINAGE AREAS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY
OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY
HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT
LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE
SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS
AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE
CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF
THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY
SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY.
RAINFALL TOTALS WILL BE NEEDED.

In the hours before

Special weather statement, May 11, 9:23 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT MON MAY 11 2015

TXZ183-111500-
VAL VERDE TX-
923 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL
1000 AM CDT...

AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR COMSTOCK...MOVING SLOWLY NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LOMA ALTA...LAKE VIEW...SEMINOLE CANYON STATE PARK...
CIENEGAS TERRACE...AMISTAD VILLAGE...BOX CANYON-AMISTAD...SHUMLA...
VINEGARONE...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL AREA...
ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2979 10154 2997 10110 2995 10070 2933 10094
      2937 10101 2946 10106 2947 10115 2952 10117
      2956 10125 2963 10126 2958 10128 2961 10131
      2965 10130 2966 10135 2965 10136 2975 10142
      2977 10140 2975 10144 2979 10146 2976 10151
TIME...MOT...LOC 1422Z 219DEG 8KT 2974 10113

TB3
Local storm report, May 11, 10:01 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     FLASH FLOOD      2 NW MANHEIM            30.25N  97.05W
05/11/2015                   LEE                TX   EMERGENCY MNGR

            FM 2440...AND SEVERAL COUNTY ROADS 106...107...AND 108
            CLOSED IN LEE COUNTY DUE TO FLOODING. REPORTS GATHERED
            VIA FACEBOOK.

&&

EVENT NUMBER EWX1500328
Special weather statement, May 11, 11:11 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT MON MAY 11 2015

TXZ183-111700-
VAL VERDE TX-
1111 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
NOON CDT...

AT 1110 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER COMSTOCK...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...
BOX CANYON-AMISTAD...SHUMLA...OSMAN...LAKE VIEW...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2989 10166 2988 10083 2946 10080 2946 10106
      2947 10115 2952 10118 2952 10125 2962 10125
      2963 10126 2957 10129 2965 10130 2965 10136
      2975 10142 2977 10140 2975 10144 2979 10147
      2976 10154 2981 10154 2977 10158 2977 10162
TIME...MOT...LOC 1610Z 269DEG 14KT 2971 10119

TB3
Local storm report, May 11, 11:31 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      LEXINGTON               30.41N  97.01W
05/11/2015                   LEE                TX   TRAINED SPOTTER

            PUBLIC REPORT OF LOCALIZED FLOODING. HAS HAD OVER 3.5
            INCHES OF RAIN.

&&

EVENT NUMBER EWX1500329
Special weather statement, May 11, 12:36 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAY 11 2015

TXZ209-225-111815-
LAVACA TX-FAYETTE TX-
1236 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND NORTH
CENTRAL LAVACA COUNTIES UNTIL 115 PM CDT...

AT 1236 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SCHULENBURG...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...DUBINA...HOLMAN...ENGLE...FREYBURG...AMMANNSVILLE...
HIGH HILL AND SWISS ALP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2963 9687 2961 9684 2958 9684 2957 9695
      2967 9703 2988 9688 2979 9672
TIME...MOT...LOC 1736Z 230DEG 14KT 2965 9692

AAT
Special weather statement, May 11, 12:53 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT MON MAY 11 2015

TXZ194-111845-
LEE TX-
1253 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE COUNTY UNTIL 145
PM CDT...

AT 1253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GIDDINGS...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...OLD DIME BOX...LOEBAU AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3012 9684
      3010 9688 3020 9692 3022 9699 3029 9704
      3041 9682 3039 9679 3032 9674 3032 9669
      3029 9665
TIME...MOT...LOC 1753Z 240DEG 21KT 3023 9691

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 11, 2:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 11, 2:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
May 11, 3:01 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:21 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson114 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 11, 3:31 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:00 AM CDTSevere Thunderstorm WarningEWXEdwards45 min
May 11, 4:23 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningEWXEdwards62 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningEWXEdwards44 min
May 11, 5:07 AM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde53 min
May 11, 5:21 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 11, 5:43 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
May 11, 5:55 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde65 min
May 11, 6:52 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde113 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde64 min
May 11, 7:01 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis119 min
May 11, 7:55 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 7:58 AM CDTSpecial Weather StatementEWXMedina32 min
May 11, 8:18 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 8:30 AM CDTSevere Thunderstorm WarningEWXVal Verde30 min
May 11, 8:42 AM CDTSpecial Weather StatementEWXMedina33 min
May 11, 8:48 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 11, 9:01 AM CDTSpecial Weather StatementEWXKinney44 min
May 11, 9:23 AM CDTSpecial Weather StatementEWXVal Verde37 min
May 11, 10:01 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
May 11, 10:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 11, 10:38 AM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 10:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more56 hr
May 11, 11:06 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 11:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 12:36 PM CDTSpecial Weather StatementEWXFayette39 min
May 11, 12:53 PM CDTSpecial Weather StatementEWXLee52 min
May 11, 1:59 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
May 11, 3:29 PM CDTSpecial Weather StatementEWXZavala31 min
May 11, 4:08 PM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 4:14 PM CDTSpecial Weather StatementEWXAtascosa46 min
May 11, 4:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 11, 4:45 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 5:02 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 11, 5:33 PM CDTSpecial Weather StatementEWXKarnes42 min
May 11, 5:38 PM CDTSevere Thunderstorm WarningEWXMaverick52 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningEWXKarnes23 min
May 11, 6:13 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes3 hr
May 11, 6:28 PM CDTSevere Thunderstorm WarningEWXMaverick62 min
May 11, 6:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXKarnes44 min
May 11, 6:42 PM CDTAreal Flood AdvisoryEWXMaverick3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.